# SDR CA120218002

- Difficulty date: February 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 10,095 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Seal
- Condition: Leaking
- Location: Torque Shaft
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE TORQUE WOULD NOT STAY AT 1865 RPM, ENGINE REMOVED FOR SHOP VISIT SUSPECT LEAK BY TORQUE SHAFT SEAL.
